# SDR CALA0600229

- Difficulty date: July 1, 2006
- Submitted: July 3, 2006
- Operation: Air carrier
- Aircraft: N24224
- Make and model: Boeing 737824
- Aircraft serial: 28933
- Aircraft time: 23,919 hours, 8,560 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 986
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND FLOORBEAM CORRODED AT FASTENER HOLES, STA 986.5, RBL 29-43.  REPAIRED IAW ECRA 5321-01372.
